# SDR SWAA2022060300991

- Difficulty date: April 29, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BTW BS 312 TO BS 344 LBL 57 WL 208.1 AT FWD GALLEY AREA 2022-223409 / [03] REPLACED ANGLE - SUPPORT LOCATED BTW BS 312 TO BS 344 LBL 57 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8110 SHEET 11 REV:- SEE INDIVIDUALS SIGN OFF BELOW;[04] REPLACED ANGLE - SUPPORT LOCATED BTW BS 312 TO BS 344 LBL 57 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8110 SHEET 11 REV:-;
